# SDR SWAA2017011711201

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 35,805 hours, 17,920 cycles
- Engine: Cfmint CFM567B22
- Engine time: 35,799 hours, 17,916 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: A

## Discrepancy

AT 26.5K AFTER TAKE OFF FIRST OFFICER RETURNED ANTI-ICE TO OFF POSITION WHEN A LOUD & HIGH TEMP (902 DEGREES C) ON NR 1 RESULTED.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. R & R THE NR 1 ENGINE IAW MT.
